# SDR SWAA030133

- Difficulty date: January 20, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 72,774 hours, 57,772 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Control Panel
- Part number: 5224655001
- Part serial: 2430
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOTH FLIGHT DIRECTORS WENT TO GA MODE AND ARCED SMELL IN COCKPIT.  REMOVED AND REPLACED SELECTOR FLIGHT DIRECTOR MODE CONTROL PANEL PER MM.
